# SDR II9A20120719001

- Difficulty date: July 19, 2012
- Submitted: July 21, 2012
- Operation: Air carrier
- Aircraft: N228ST
- Make and model: Dorner DO228212
- Aircraft serial: 8240
- Propeller: Hartzl HCB4TN5
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: AG34
- Part serial: D37649
- Condition: Defective
- Location: Lt Propeller
- Part time: 939 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RPM DECREASED AND FLUCTUATING LEFT ENGINE.  SHUT ENGINE DOWN AS PRECAUTION.
